Hey, guys! Hope everyone's fine here. I always had some eruptions in my scalp and recently my dermatologist suggest me to use a combination of peppermint oil and other herbs in my scalp and it's really getting better. however, i read that peppermint oil is a CYP3A4 inhibitor, i.e., it may cause an increase of tasigna's plasma concentration. My doubt is: even if i have peppermint oil only in my skin, is it possible to have a relevant systemic absorption?
peppermint essential oil and tasigna interaction
Posted 11 September 2017 - 01:36 AM
Posted 11 September 2017 - 03:24 PM
Lucas, So are you worried that the oil will interfere with Tasigna working properly....like how we can't take any Grapefruit products?
I just started Tasigna over a month ago now, and my scalp is dry and itchy. I am trying to figure out what to do. The nurse told me to
take Claritin for the itchy part. I have so many side effects with Tasigna. I do not like this chemo at all.
On Gleevec for 10 years
Results from 2007-2012 not shown below
International Scale from 2012 until now
Never went to 0
14.109 Changing to Tasigna 7/7/17
7/28/17 800 mgs Tasigna
10/5/17 600 mgs Tasigna (Lots of bad side effects)
10/16/2017 PCR down to 0.141
1/15/18 PCR down to 0.066 Dose reduction again. Now 400 mgs daily.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users